Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

STARTING Effexor BEFORE you stop it Vittoria

Posted by KennyBingo on May 24, 2004, at 20:11:57

In reply to Re: STOPPING Effexor made easy - Everyone!, posted by Vittoria on May 21, 2004, at 12:30:25

> Well, I'll give it a try ;-)
> I do not think I'll be taking another antidepressant medication to counteract Effexor's side effect: I had enough! I was already worried about it: there are so any controversial opinions! I even read some doctors calling antidrepressant a "chemical lobotomy"!
> I sure do not feel like I've been lobotomized, but I certainly wonder about the above mentioned side effects: brain shivers....? Dizzy spells? Nausea? Paranoia!
> Why? What is the scientifical explanation for it?
> It is sure intriguing....If this medication is supposed to be therapeutic and harmless, how can it have such extreme withdrawal effect?
> I do not have those answers and I think I do not want to be the guinea pig for some drug related trial!
> Thank you all, good luck and good health!
> :-)
>
>
>
>

Vittoria--

I've been on Effexor at the level of 75mg-150mg for a year and a half now. I must say it has made a tremendous difference in giving me a certain emotional clarity and confidence that had always eluded me before. I do not feel lobotomized or fogged or otherwised mentally compromised in any way.

Granted, it IS powerful stuff. You'll notice that, if you miss a dose, you'll start feeling the dizzies and perhaps even the dreaded brain freezes about 30 hours after the previous dose. That's why I always carry an extra capsule in my backback.

And that's ABSOLUTELY preferable to carrying a cyanide pill in my backpack, which is what I likely would've been doing at this time were it not for a capable therapist and the good folks at Wyeth labs. Yeah, a lot of contrasting opinions. Just keep in mind that's what they are. I think much of the advice (e.g., get off Effexor and on to Prozac)needs to be recognized as a personal testimonial, rather than gospel truth. I gather you know this already. Anyway, hang in there. Best of luck to you!

ken


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KennyBingo thread:13781
URL: http://www.dr-bob.org/babble/20040521/msgs/350250.html